# SDR DL764010021

- Difficulty date: January 2, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 558 hours, 352 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Condition: Failed
- Location: E/E Bay
- Component: Gcu, 766300E
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

RIGHT BUS OFF AT LEVEL OFF WITH CORRESPONDING LOSS OF A/C COMPONENTS.  BUS OFF REMAINED ILLUMINATED AFTER GEN RESET.  FOUND RT GCU FAULT ON BITE CHECK.  REMOVED AND REPLACED GCU.
